# SDR 2008FA0000636

- Difficulty date: September 10, 2008
- Submitted: September 29, 2008
- Operation: General aviation
- Aircraft: N7503V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0802
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pivot Assy
- Part number: 20410202
- Condition: Sheared
- Location: Mlg Actuator
- Part time: 4,800 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT COULDN’T OBTAIN GEAR DOWN INDICATION AFTER EXTENDING GEAR. JACKED AC AND FOUND MAIN GEAR WOULDN’T COMPLETELY ENTER DOWN-AND-LOCKED POSITION. FOUND MAIN GEAR RETRACT ACTUATOR REAR MOUNTING/ PIVOT PIN HAD ONE SIDE COMPLETELY SHEARED. THIS ALLOWED/CAUSED THE TUBULAR MOUNT STRUCTURE TO FLEX FROM SIDE TO SIDE AND CRACK MOST OF THE WAY THROUGH. (K)
